# SDR FDEA202303140429

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 94,694 hours, 22,689 cycles
- System (JASC): 7100 · Powerplant System
- Part: Cowling
- Part number: 2242202532
- Part serial: 1309
- Condition: Cracked
- Location: Zone 800
- Part time: 94,694 hours, 22,689 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG I/B FAN COWL CRACKED AT OIL ACCESS DOOR.   COMPLIED EA 1-7110-T0371830 PT3 AND MD11 SRM 54-22-02-2R REPAIR 3 PG 13
